# SDR DXTA2024073000043

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 6,902 hours, 4,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005169
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST DISCOVERED INOP EMER LIGHTS AT THE FOLLOWING POSITIONS   OVERHEAD LIGHT AT LAV FLOOR LIGHT AT LAV EXIT SIGN ABOVE SEAT 7  EXTERIOR EMERGENCY LIGHTS CONSIDERED INOP REMOVED #4 EMERGENCY BATTERY AS REQUIRED PN CBS 28-1 SN 005169 INSTALLED CUSTOMER SUPPLIED EMERGENCY BATTERY PN CBS28-1 SN 009623 NO FAULTS FOUND OPS CHECKS GOOD CLOSED ALL GAINED ACCESS ALL WORK DONE IAW CE-680A AMM 33-50-06
